null

HealthA2Z Non-drowsy Allergy Relief, 120 Count Coated Caplets

(No reviews yet) Write a Review
Was: $22.05
Now: $20.68
(Inc. Tax)
Was: $20.25
Now: $18.99
(Ex. Tax)

-Compare to Allegra active ingredient,24 hour indoor/outdoor allergy relief.
-Fexofenadine HCl antihistamine blocks the bodies allergic responses.
-Provides relief from hay fever or other upper respiratory allergies.
-Helps relieve runny nose, itchy/watery eyes, sneezing, and itchy nose and throat.
-Adults and Children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Children under 12 years: do not use. Adults over 65 or consumers with kidney disease: ask a doctor.

SKU:
FPA056
UPC:
369168416062
HealthA2Z Allergy Relief, Fexofenadine HCl 180mg provides 24 hour indoor and outdoor allergy relief. Fexofenadine HCl antihistamine blocks the bodies allergic responses. Provides relief from hay fever or other upper respiratory allergies. Helps relieve runny nose, itchy, watery eyes, sneezing, and itchy nose and throat.
Uses temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
-runny nose
-itchy, watery eyes
-sneezing
-itching of the nose or throat
Active ingredient (in each tablet): Fexofenadine HCl 180mg
Why HealthA2Z Allergy Relief, Fexofenadine HCl 180mg?
Indoor and outdoor allergy relief
HealthA2Z Allergy Relief, Fexofenadine HCl 180mg is an antihistamine for the relief of both indoor and outdoor allergy symptoms.
24-hour relief
HealthA2Z Allergy Relief, Fexofenadine HCl 180mg provides 24-hour allergy relief.
Non-drowsy
HealthA2Z Allergy Relief, Fexofenadine HCl 180mg is a non-drowsy antihistamine, avoid daytime sleepiness.
Directions
Adults and Children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours.
Children under 12 years: do not use.
Adults over 65 or consumers with kidney disease: ask a doctor.